# SDR FDEA201508112533

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 741 hours, 12,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Part number: ARB292014
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 SLAT LE FRAME PN ARB2920-14 HAS ONE EACH CRACK ON LOWER AFT END.  REMOVED PN ARB 2920-14 FORMER.  FABRICATED ARB 2920-14 FORMER & INSTALLED IAW ARB 2920.
